# SDR ASAA2017070521284

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,212 hours, 11,060 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. CLEARED ZONE TRIM VALVE FAULT ON NR 1 PACK/ZONE TEMP CONTROLLER. BOTH PACK/ZONE TEMP CONTROLLERS BITE CHECKED NORMAL IAW AMM 21-61-00. GROUND VERIFICATION SUCCESSFUL.
